# SDR WXOA00018

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND RIGHT WING FLAP TRAILING EDGE LOWER SURFACE TO HAVE A DENT.  DIMENSIONS OF DENT .800 INCH BY .500 INCH, .065 INCH DEPTH WITH SHARP CREASE.  DENT EXCEEDS LIMITS OF SRM 57-01.  REMOVED AREA, FABRICATED DOUBLER AND FILLER, ALODINED AND TREATED MATERIAL AND INSTALLED FASTENERS PER SRM 57-01.  (M)
